Fluid Flow in a Pipe
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 105 | Weekly Hits: ⮙1

Research Paper | Mathematics | India | Volume 6 Issue 7, July 2017

Fluid Flow in a Pipe

U Sujatha, C Sarada

We study the fluid flow through a network of intersected thin pipes with prescribed pressure at their ends. Pipes are either thin or long and the ratio between the length and the cross-section is considered as the small parameter. Using the asymptotic analysis with respect to that small parameter the effective behavior of the flow is found. At each junction an explicit formula for computing the value of the pressure is found. The interior layer phenomenon in vicinity of the junction is studied. We generalize the junction formula on the case of adiabatic compressible flow.

Keywords: Fluid flow, pipes network, pressure value at junction

Edition: Volume 6 Issue 7, July 2017

Pages: 1231 - 1233

Share this Article

How to Cite this Article?

U Sujatha, C Sarada, "Fluid Flow in a Pipe", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175525, Volume 6 Issue 7, July 2017, 1231 - 1233

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'Fluid flow'

Downloads: 73 | Weekly Hits: ⮙4

Research Paper, Mathematics, Kenya, Volume 9 Issue 11, November 2020

Pages: 709 - 714

Effects of Magnetic Parameter and Injection Velocity on Unsteady Magnetohydrodynamic Fluid Flowover a Vertical Stretching Sheet in the Presence of Induced Magnetic Field

Nyakebogo Abraham Osogo, Kerongo Joash Morara, Obogi Robert Karieko

Share this Article

Downloads: 98 | Weekly Hits: ⮙1 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 2650 - 2654

A Mathematical Study of Pressure Drop and Shear Stress of Non Newtonian Blood Flow in an Artery with Bell Shaped Stenosis

Lovely Jain, S. P. Singh

Share this Article

Downloads: 102 | Weekly Hits: ⮙2 | Monthly Hits: ⮙13

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 801 - 805

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers Model

Hanan F. Qasim, Ghada H. Ibraheem

Share this Article

Downloads: 105 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1231 - 1233

Fluid Flow in a Pipe

U Sujatha, C Sarada

Share this Article

Downloads: 109 | Weekly Hits: ⮙2 | Monthly Hits: ⮙8

Research Paper, Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3337 - 3340

An Investigation of Buoyancy Driven Natural Convection in a Cylindrical Enclosure

Mayoyo Rael, Johana K. Sigey, Jeconiah A. Okelo, James M. Okwoyo

Share this Article



Top